# SDR REXA2017011100063

- Difficulty date: January 11, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 19,122 hours, 18,826 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3866321
- Condition: Corroded
- Location: Bs 583
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 CARGO TRACK AT BS 583 IS CORRODED.  REMOVED AND REPLACED CARGO TRACK IAW AMM 53-00-49.
